# SDR C1HA200196002

- Difficulty date: April 26, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Part serial: 1545
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LIGHT BATTERY PACK.
